# SDR YENA2020030380209

- Difficulty date: February 28, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N971JT
- Make and model: Airbus A321-231
- Aircraft serial: 7390
- Aircraft time: 13,907 hours, 4,571 cycles
- System (JASC): 2564 · Life Raft
- Part: Lanyard
- Condition: Loose
- Location: Life Raft
- Component: Life Raft, Aircruisers
- Component part number: 66536105
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT # 1706, SDQ-MCO. INFLT CREW REPORTS LIFE RAFT LANYARD FOUND LOOSE IN OH BIN 10/11 LH (LIFE RAFT MISSING) ( FLOTATION EQUIPMENT (CREW & PASSENGER) ); REPLACED LIFE RAFT IAW AMM 25-60-00. MX-4 UPDATED PLACARD REMOVED.
